Universidad Complutense de Madrid
E-Prints Complutense

On Hilbert 17th problem and real nullstellensatz for global analytic functions

Impacto

Downloads

Downloads per month over past year

Ruiz Sancho, Jesús María (1985) On Hilbert 17th problem and real nullstellensatz for global analytic functions. Mathematische Zeitschrift, 190 (3). pp. 447-454. ISSN 0025-5874

[img] PDF
Restringido a Repository staff only

401kB

Official URL: http://link.springer.com/content/pdf/10.1007%2FBF01215144


URLURL Type
http://www.springer.comPublisher


Abstract

The author proves a Nullstellensatz for the ring of real analytic functions on a compact analytic manifold. The main results are the following. Theorem 1: Let X be a compact irreducible analytic set of a real analytic manifold M and f:X→R a nonnegative analytic function. Then f is a sum of squares of meromorphic functions. Theorem 2: Let I be a finitely generated ideal of O(M) with Z(I) compact. Then IZ(I)=I√R, where Z(I) is the zero set of I, IZ(I) the ideal of functions (in O(M)) vanishing on I, and I√R the real radical of I (i.e. the set of functions f in O(M) such that there exist g1,⋯,gk and an integer p with f2p + g2 1 + ⋯ +g2k ∈ I). Corollary: Let I be as in Theorem 2. Then IZ(I)=I if and only if I is real (i.e. I=I √ R). The proofs are based on results about extension of orders.


Item Type:Article
Uncontrolled Keywords:Real nullstellensatz; Hilbert's 17th problem; sum of squares of; meromorphic functions; real radical
Subjects:Sciences > Mathematics > Algebraic geometry
Sciences > Mathematics > Set theory
ID Code:20069
Deposited On:21 Feb 2013 15:58
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page